It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board

  • Impacted Wisdom Part Extraction

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-05-2012, 07:51 AM   #1
    LadyWriter1968
    Senior Member
    (female)
     
    Join Date: Dec 2004
    Posts: 122
    LadyWriter1968 HB User
    Impacted Wisdom Part Extraction

    I had a wisdom part extraction last week. the crown was removed only because the other part was near the nerve so they didn't want to chance it. I have dissolve stitches. I was given Metronidazole 400mg to take 2 every 8hr and Dihydrocodeine 30mg to take 1 every 4-6hrs. I took for the week, just come off last night and they made me feel very drowsy and sleepy all day and night, I was going to bed in afternoon and after awake 2hr was falling sleep again. I felt constantly relaxed but like doped up relaxed. Not a good feeling at all. Just dazed all week. Allergic to penicillin so cant take that. I still feel a bit tired today since coming off them last night. Gum is throbbing still but not agonising though, just repairing itself. The extraction I had was called a Coronectomy.

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    coronectomy, medications, pain, tiredness, wisdom extraction



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:03 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!